Alert archive / Texas / Small Craft Advisory for Windses in 2011
Small Craft Advisory for Winds 2, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory for winds at Jan 10, 2011, 3:27 PM CST. It took effect at Jan 11, 2011, 12:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2011, 3:27 PM CST (21:27 UTC)
- In effect from
- Jan 11, 2011, 12:00 AM CST
- Expired
- Jan 11, 2011, 6:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Brownsville, TX
What forecasters said that day
The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory for winds went out at Jan 10, 1:45 PM CST, 1 hour 42 minutes earlier.
Area forecast discussion, Jan 10, 1:45 PM CST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 145 PM CST MON JAN 10 2011 .SHORT TERM /TONIGHT THROUGH 6 AM WEDNESDAY/..AN ARCTIC COLD FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS OVERNIGHT AND EARLY TUESDAY MORNING SHIFTING THE WINDS TO THE NORTH. THE WINDS WILL INCREASE BEHIND THE FRONT AND MODERATE NORTHERLY WINDS WILL PREVAIL ACROSS THE RIO GRANDE VALLEY ON TUESDAY. THERE IS A CHANCE FOR SHOWERS MOVING THROUGH PORTIONS OF DEEP SOUTH TEXAS AT TIMES OVERNIGHT TONIGHT THROUGH TUESDAY NIGHT ASSOCIATED WITH THE FRONTAL BOUNDARY. THE TEMPERATURES WILL BE ABOVE NORMAL THIS EVENING. THE TEMPERATURES WILL DECREASE BEHIND THE ARCTIC COLD FRONT AND BELOW NORMAL TEMPERATURES WILL PREVAIL ACROSS THE CWA DURING THE DAY ON TUESDAY AND WEDNESDAY MORNING. NEAR FREEZING TEMPERATURES WILL OCCUR ACROSS PORTIONS OF THE NORTHERN COUNTIES WEDNESDAY MORNING. && .LONG TERM /6 AM WEDNESDAY THROUGH MONDAY/...TEMPERATURES WILL BE IN THE 40S FOR LOWS AND 50S FOR HIGHS WEDNESDAY AND THURSDAY. COOL TEMPERATURES...AREAS OF LIGHT RAIN AND GUSTY NORTH WINDS WILL BE IN THE WAKE OF ANOTHER SURGE OF COLD AIR MOVES INTO THE AREA TUESDAY MORNING. OVERRUNNING TYPE LIGHT RAIN AND DRIZZLE WILL BE IN STORE FOR DEEP SOUTH TEXAS THE MIDDLE OF NEXT WEEK. TEMPERATURES WILL MODIFY SLIGHTLY FRIDAY AND CONTINUE THROUGH THE WEEKEND WITH A STRONG SOUTH TO SOUTHEAST FLOW OF AIR. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL NORMAL FRIDAY TO ABOVE NORMAL BY SUNDAY. ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA ON MONDAY CAUSING COOLER TEMPERATURES AND GUSTY NORTH WINDS. && .MARINE...TONIGHT THROUGH 6 AM WEDNESDAY...AT NOON BUOY 20 REPORTED SOUTHEAST WINDS AT 10 KNOTS WITH GUSTS TO 14 KNOTS AND SEAS AT 5 FEET WITH A 9 SECOND PERIOD. MODERATE SOUTHEAST TO EAST WINDS AND MODERATE SEAS WILL CONTINUE ACROSS THE MARINE AREAS THROUGH THIS EVENING. A COLD FRONT WILL MOVE THROUGH THE MARINE AREAS OVER NIGHT AND EARLY TUESDAY MORNING SHIFTING THE WINDS TO THE NORTH. SMALL CRAFT ADVISORIES WILL BE NECESSARY ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS ON TUESDAY AND TUESDAY NIGHT DUE TO THE INCREASE IN THE WINDS AND SEAS. THERE IS A CHANCE FOR SHOWERS MOVING ACROSS PORTIONS OF THE MARINE AREAS AT TIMES TONIGHT THROUGH TUESDAY NIGHT ASSOCIATED WITH THE FRONT. THE WINDS WILL INCREASE ACROSS THE LAGUNA MADRE FROM THE NORTH ON TUESDAY AND SMALL CRAFT ADVISORIES MAY BE NECESSARY DURING THE DAY ON TUESDAY. 6 AM WEDNESDAY THROUGH SATURDAY...SMALL CRAFT ADVISORIES WILL BE LIKELY WEDNESDAY THROUGH FRIDAY WITH MODERATE TO HIGH WINDS AND SEAS EXPECTED. COOL TEMPERATURES AND AREA OF LIGHT RAIN AND DRIZZLE WILL CONTINUE ON WEDNESDAY AS ANOTHER SURGE OF COLD AIR WILL MOVE THROUGH THE MARINE AREA TUESDAY MORNING. OVERRUNNING LIGHT RAIN AND DRIZZLE WILL DOMINATE THE AREA WEDNESDAY THROUGH THURSDAY. TEMPERATURES WILL CONTINUE TO BE BELOW NORMAL FOR THIS TIME OF YEAR. WINDS AND SEAS WILL DECREASE ON SATURDAY. && .AVIATION...VFR CONDITIONS AND MODERATE TO MODERATE AND GUSTY SOUTHEAST WINDS ARE OCCURRING AT THE REGIONAL AIRPORTS. THE WINDS WILL BECOME LIGHT FROM THE SOUTHEAST TO EAST THIS EVENING. CLOUDINESS WILL INCREASE THIS EVENING AND OVERNIGHT IN ADVANCE OF A COLD FRONT WHICH WILL MOVE THROUGH THE CWA OVERNIGHT AND EARLY TUESDAY MORNING. THE WINDS WILL SHIFT TO THE NORTH BEHIND THE FRONT. MODERATE NORTHERLY WINDS WILL PREVAIL ACROSS DEEP SOUTH TEXAS ON TUESDAY. THERE IS A CHANCE FOR SHOWERS MOVING ACROSS PORTIONS OF THE CWA AT TIMES TONIGHT AND TUESDAY ASSOCIATED WITH THE FRONT. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE SHORT TERM...63 LONG TERM...65 GRAPHICAST...VEGA
Hazardous weather outlook, Jan 10, 9:31 AM CST, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 931 AM CST MON JAN 10 2011 GMZ130-132-135-150-155-170-175-TXZ248>257-111215- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 931 AM CST MON JAN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. COLD TEMPERATURES ARE EXPECTED TUESDAY THROUGH THURSDAY ACROSS DEEP SOUTH TEXAS AS HIGHS REMAIN IN THE 40S TO AROUND 50 DEGREES. TEMPERATURES NEAR FREEZING COULD BE POSSIBLE LATE TUESDAY NIGHT AND EARLY WEDNESDAY MORNING ACROSS PORTIONS OF ZAPATA...JIM HOGG...BROOKS AND KENEDY COUNTIES. A SMALL CRAFT ADVISORY IS LIKELY FOR THE OFFSHORE GULF OF MEXICO COASTAL WATERS TUESDAY THROUGH THURSDAY DUE TO AN INCREASE IN THE WINDS AND SEAS. A SMALL CRAFT ADVISORY MAY BE NECESSARY ACROSS THE LAGUNA MADRE ON TUESDAY. HIGH RISK FOR RIP CURRENTS IS EXPECTED AT THE LOCAL BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA DURING THE MAJORITY OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 3:27 PM CST | Small Craft Advisory | BRO | 3 days |
Nearby
Small Craft Advisory for Windses in Texas, 2011Every small craft advisory for winds in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.